# SDR HEEA061632

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7665009808101
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP FLUCTUATES 100 PSI.
